JournalsowrVol. 12, No. 3pp. 2481–2532

The Mathematics and Statistics of Quantitative Risk Management

  • Richard A. Davis

    Columbia University, New York, USA
  • Paul Embrechts

    ETH Zürich, Switzerland
  • Thomas Mikosch

    University of Copenhagen, Denmark
  • Andrew J. Patton

    Duke University, Durham, USA
The Mathematics and Statistics of Quantitative Risk Management cover
Download PDF

A subscription is required to access this article.

Abstract

It was the aim of this workshop to gather a multidisclipinary and international group of scientists at the forefront of research in econometrics, financial time series analysis, extreme value theory, financial mathematics, insurance mathematics and quantitative risk management. The heterogeneous composition of this group of researchers allowed one to discuss different facets of the mathematics and statistics of quantitative risk management, to communicate the state-of-the-art in the different areas, and to point towards new directions of research.

Cite this article

Richard A. Davis, Paul Embrechts, Thomas Mikosch, Andrew J. Patton, The Mathematics and Statistics of Quantitative Risk Management. Oberwolfach Rep. 12 (2015), no. 3, pp. 2481–2532

DOI 10.4171/OWR/2015/42